MATHEMATICA BOHEMICA, Vol. 123, No. 1, pp. 95-100 (1998)

Congruences in ordered sets

Ivan Chajda, Vaclav Snasel

Ivan Chajda, Dept. of Algebra and Geometry, Palacky University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:; Vaclav Snasel, Department of Computer Science, Palacky University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: A concept of congruence preserving upper and lower bounds in a poset $P$ is introduced. If $P$ is a lattice, this concept coincides with the notion of lattice congruence.

Keywords: ordered set, morphism, lower and upper bounds

Classification (MSC2000): 06A06, 06B10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition